Alert archive / California / Wind Advisories in 2016

Wind Advisory 14, NWS Hanford, CA

March 21, 2016

NWS Hanford, CA issued this wind advisory at Mar 21, 2016, 10:32 AM PDT. It took effect at Mar 22, 2016, 11:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 10:32 AM PDT (17:32 UTC)
In effect from
Mar 22, 2016, 11:00 AM PDT
Expired
Mar 22, 2016, 8:34 PM PDT
In force
10 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

112 
WWUS76 KHNX 211732
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1032 AM PDT MON MAR 21 2016

CAZ095-098-099-220315-
/O.CON.KHNX.HW.W.0002.160322T0000Z-160323T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1032 AM PDT MON MAR 21 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT TUESDAY...

* TIMING...LATE THIS AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 58 MPH OR HIGHER. THE 
  STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS 
  OF UP TO 75 MPH ARE POSSIBLE. 

* LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE 
  CREEK...CHINA LAKE...INYOKERN...MOJAVE. 

* IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND 
  WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 
  395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO 
  BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO 
  FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-220315-
/O.NEW.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
1032 AM PDT MON MAR 21 2016

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY.

* TIMING...ALTHOUGH WEST TO NORTHWEST WINDS WILL BE GUSTY THIS
  EVENING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND
  AFTERNOON HOURS TUESDAY...ESPECIALLY RIGHT BELOW THE PASSES ON
  THE WEST SIDE.
 
* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY
  198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41
  FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 IN
  ADDITION TO THE I-5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KD/BSO
4 follow-up statements
262 
WWUS76 KHNX 220309
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
809 PM PDT MON MAR 21 2016

CAZ095-098-099-221115-
/O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
809 PM PDT MON MAR 21 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

* TIMING...LATE THIS AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 58 MPH OR HIGHER. THE 
  STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS 
  OF UP TO 75 MPH ARE POSSIBLE. 

* LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE 
  CREEK...CHINA LAKE...INYOKERN...MOJAVE. 

* IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND 
  WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 
  395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO 
  BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO 
  FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-221115-
/O.CON.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
809 PM PDT MON MAR 21 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT
TUESDAY...

* TIMING...ALTHOUGH WEST TO NORTHWEST WINDS WILL BE GUSTY THIS 
  EVENING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND 
  AFTERNOON HOURS TUESDAY...ESPECIALLY RIGHT BELOW THE PASSES ON 
  THE WEST SIDE. 

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 
  198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 
  FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 
  IN ADDITION TO THE I-5 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
939 
WWUS76 KHNX 221133
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
433 AM PDT TUE MAR 22 2016

CAZ095-098-099-222000-
/O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
433 AM PDT TUE MAR 22 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING...WITH THE
  STRONGEST GUSTS DURING THE AFTERNOON.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. THE
  STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS OF
  UP TO 75 MPH ARE POSSIBLE.

* LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE 
  CREEK...CHINA LAKE...INYOKERN...MOJAVE. 

* IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND 
  WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 
  395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO 
  BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO 
  FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-222000-
/O.CON.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
433 AM PDT TUE MAR 22 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING WITH STRONGEST
  GUSTS DURING THE MIDDAY AND AFTERNOON HOURS...ESPECIALLY RIGHT
  BELOW THE PASSES ON THE WEST SIDE.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 
  198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 
  FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 
  IN ADDITION TO THE I-5 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH
172 
WWUS76 KHNX 221937
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1237 PM PDT TUE MAR 22 2016

CAZ095-098-099-230600-
/O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1237 PM PDT TUE MAR 22 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH
  THE STRONGEST GUSTS EXPECTED DURING THE LATE AFTERNOON AND EARLY
  EVENING HOURS.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. THE 
  STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS 
  OF UP TO 75 MPH ARE POSSIBLE. 

* LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE 
  CREEK...CHINA LAKE...INYOKERN...MOJAVE. 

* IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND 
  WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 
  395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO 
  BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO 
  FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-230600-
/O.CON.KHNX.WI.Y.0014.000000T0000Z-160323T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
1237 PM PDT TUE MAR 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE WITH THE STRONGEST
  WINDS EXPECTED IN THE LATE AFTERNOON AND EARLY EVENING HOURS...
  ESPECIALLY RIGHT BELOW THE PASSES ON THE WEST SIDE.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 
  198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 
  FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 
  IN ADDITION TO THE I-5 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO
945 
WWUS76 KHNX 230334
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
834 PM PDT TUE MAR 22 2016

CAZ089-091-230445-
/O.CAN.KHNX.WI.Y.0014.000000T0000Z-160323T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
834 PM PDT TUE MAR 22 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY LEVEL ACROSS THE SAN JOAQUIN
VALLEY. 

$$

CAZ095-098-099-230600-
/O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
834 PM PDT TUE MAR 22 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH 
  THE STRONGEST GUSTS EXPECTED DURING THE LATE AFTERNOON AND 
  EARLY EVENING HOURS. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. 

* LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE 
  CREEK...CHINA LAKE...INYOKERN...MOJAVE. 

* IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND 
  WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 
  395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO 
  BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO 
  FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 21, 6:26 AM PDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 21, 6:26 AM PDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
626 AM PDT MON MAR 21 2016

...UPDATED FOR STRONG WINDS ACROSS KERN COUNTY...

.SYNOPSIS...
A WEAK PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A
CHANCE OF PRECIPITATION WITH INCREASED WINDS TONIGHT THROUGH
TUESDAY. HIGH PRESSURE WILL BRING DRY WEATHER AND A WARMING TREND
THROUGH THE REMAINDER OF THE WEEK.

&&

.UPDATED DISCUSSION...
STRONGER WINDS MOVING INTO CENTRAL CALIFORNIA A BIT SOON THEN
EXPECTED. WHILE WINDS ARE STILL LIGHT TO MODERATE ACROSS THE
AFFECTED AREA THIS MORNING...THE TREND IS FOR VERY STRONG WINDS
LATE IN THE AFTERNOON. UPPER AIR OBSERVATIONS FROM THIS MORNING
ARE ALREADY SHOWING 40 TO 50 KNOT WINDS AT NEAR 10000 FEET /700MB/
THAT WILL FILTER DOWN TO NEAR SURFACE LEVEL TODAY. IN ADDITION...
RIDGE WINDS ACROSS THE KERN COUNTY MOUNTAINS WERE REPORTING WINDS
GUSTS TO 45 MPH. THEREFORE...WITH GOOD UPPER LEVEL SUPPORT...WILL
EXPECTED WINDS TO REACH 50 MPH LATE TODAY AND TONIGHT. ISSUED A
WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS IN
ANTICIPATION OF THE STRONG WINDS EXPECTED LATER TODAY THROUGH
TONIGHT AND ALL DAY TUESDAY.

&&

.PREV DISCUSSION...
THE FIRST OF TWO COLD FRONTS IS CURRENTLY PUSHING THROUGH CENTRAL
CALIFORNIA THIS MORNING...CAUSING LITTLE CHANGE IN THE WEATHER
OVER THE DISTRICT. WHILE TEMPERATURES CONTINUE TO RUN WARMER OVER
THE SAN JOAQUIN VALLEY...THE COLD FRONT HAS MANAGED TO INCREASE
MOUNTAIN RIDGE WINDS SUNDAY EVENING INTO THIS MORNING. CURRENTLY
..A FEW RIDGE LOCATIONS...MAINLY ACROSS KERN COUNTY WERE
REPORTING WIND SPEEDING APPROACHING 40 MPH. HOWEVER...WITHOUT
UPPER LEVEL SUPPORT...WILL NOT EXPECTED WIND ADVISORY CRITERIA TO
BE MET OVER THE REGION. AT THIS POINT...REGIONAL DOPPLER RADARS
SHOWING POSSIBLE LIGHT SHOWERS CONTINUING ACROSS THE YOSEMITE AREA
AND EVEN MOVING INTO WESTERN MERCED COUNTY. WILL MAINTAIN A SLIGHT
CHANCE OF PRECIPITATION FOR AREAS NORTH OF FRESNO COUNTY THIS
MORNING. WHILE MODELS WAIT UNTIL AFTER 4 AM PDT TO START PRECIP
ACROSS CENTRAL CALIFORNIA...WILL KEEP THE MENTION EARLY THIS
MORNING FOR ANY POSSIBLE EARLIER START TIME.

AGAIN...WIDESPREAD PRECIPITATION EXPECTED LATER TODAY AS A
SECONDARY FRONT APPROACHES THE CENTRAL CALIFORNIA AREA. CURRENTLY
TIMING HAS THE COLD FRONT JUST NORTH OF THE DISTRICT BY 5 PM
PDT...AND PUSHING THROUGH AFTERWARD. WILL PLACE THE BULK OF THE
NEXT STORM IN THE MONDAY AFTERNOON THROUGH MONDAY NIGHT TIME
FRAME. THIS WILL BE ASSOCIATED WITH THE COLD FRONTAL PASSAGE...
WHICH WILL ALSO ALLOW FOR AN INCREASE IN WINDS. BY LATE MONDAY
AFTERNOON...TEMPERATURE GRADIENT WILL INCREASE...ALLOWING THE
PRESSURE GRADIENT TO TIGHTEN ACROSS KERN COUNTY AND THE WEST SIDE
OF THE SAN JOAQUIN VALLEY. IT WILL BE AT THIS TIME THAT SURFACE
WINDS MAY REACH WELL INTO ADVISORY CRITERIA. ALLOW WITH A
TIGHTENING PRESSURE GRADIENT...A +100 KNOT JET MAX WILL RESIDE
OVERHEAD...PROVIDING THE SUPPORT FOR STRONG WINDS. YET...THE
STRONG WINDS MAY PREVENT GOOD PRECIPITATION PRODUCTION AND KEEP
RAIN AND SNOW ACCUMULATION TO A MINIMUM. THEREFORE...WILL
CONCENTRATE MORE ON WINDS THEN ON THE POSSIBILITY OF A WINTER-TYPE
STORM.

BY WEDNESDAY MORNING...HIGH PRESSURE RIDGE RETURNS TO THE WEST
COAST AND ALLOWING THE A DRYING/WARMING TREND. WHILE DISTURBANCE
WILL CONTINUE TO RIDE OVER THE RIDGE PATTERN...MODELS REMAIN IN
GOOD AGREEMENT WITH BUILDING THE RIDGE THROUGH THE END OF THE
WEEK. WHILE MODELS ARE SHOWING HIGHER CONFIDENCE IN MAINTAINING
THE RIDGE PATTERN THROUGH AT LEAST SUNDAY...MODEL UNCERTAINTY
BEGINS TO GROW TOWARD NEXT MONDAY. BY DAY SEVEN OF THE FORECAST...
MODELS UNCERTAINTY GROWS IN BOTH TIMING AND STRENGTH. AT THE
MOMENT...WILL LEAN TO A MIDDLE GROUND BETWEEN THE GFS AND THE
ECMWF. YET...MODELS DO ATTEMPT AT INTRODUCING A TROF INTO THE
REGION IN THE LOWER TERM. THEREFORE...WILL START A COOLING TREND
TOWARD THE END OF THE FORECAST PERIOD.

&&

.AVIATION...
LOCAL MVFR CEILINGS CAN BE EXPECTED ALONG THE WESTERN SLOPES OF THE
SIERRA AFTER 18Z MONDAY WITH AREAS OF IFR AND MOUNTAIN OBSCURATIONS
OVER THE HIGHER ELEVATIONS OF THE SIERRA. LOCAL MVFR CEILINGS CA BE
EXPECTED ALONG THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS
AFTER 00Z TUESDAY. LOCAL WIND GUSTS OF 35 KNOTS OR HIGHER ARE
POSSIBLE THROUGH AND BELOW THE KERN COUNTY MOUNTAIN PASSES MONDAY
AFTERNOON THROUGH TUESDAY. VFR CONDITIONS WILL PREVAIL ELSEWHERE
THROUGHOUT THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM PDT TUESDAY
FOR THE KERN COUNTY MOUNTAINS AND DESERTS /CAZ095-098-099/.

&&

PUBLIC...MOLINA
AVN/FW...BEAN
SYNOPSIS...ANDERSEN

WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 21, 6:07 AM PDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
607 AM PDT MON MAR 21 2016

CAZ089-091-221300-
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
607 AM PDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY.

...GUSTY WINDS TUESDAY...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: NORTHWEST WINDS 15-25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: TUESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: KETTLEMAN...LOS BANOS...LEMOORE AND AVENAL.

* IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES DUE TO STRONG CROSSWINDS. PACHECO PASS...SUNFLOWER
  VALLEY...AND HIGHWAYS 41 AND 152...AND INTERSTATE 5 WILL BE MOST
  IMPACTED.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-221300-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
607 AM PDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
TUESDAY...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BEAN

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 6:00 AM PDTWind AdvisoryHNX4 hr
Mar 21, 9:36 AM PDTHigh Wind WarningHNX36 hr

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.